Feeling tired and doppy on meds


#1
hi,i was in hospital last april very ill agin,and never took any pd meds for a week and a half cus could not keep them in me,after time they began to weein me back on erm and im back on pd meds,and 600mg of pregablin for nerve pain in me legs,and 80mg of mst morphine,before i went in hospital i was on 140mg mst morphine,there bulidin me back up slowley they tell me now,but my head at the mo feels so doppy,like im drunk,and i keep fallin to kip all the time.now i would say it cus im goin back on meds,but wot i dont seem to understand is ive been on the full dose of erm before and was ok,never like this state,so does anyone no why this may be goin on now to me at all please?:confused:

#2
Hi Ali. Sorry to hear you are ill - have missed you on the forum.

Unfortunately am not able to help but am sure one of your many friends here will be able to give you sound advice.

Thinking of you and hope you feel much better soon

kg

#3
Hi alij,

So sorry you have been poorly again, I don't know anything to help you I am afraid but perhaps you need to ask the doc's about it maybe you can't tolerate the same amount of drugs or it may be that it will take a bit longer to settle.
I do hope you are feleing better soon
Best wishes
vivian

#4
thanks ksygirl and vivian for your posts,yep,i need to get me self back to gps to find out why this happin to me,ive let it go on in time,incase me body needed longer to accept them this time,but theres time and theres time.i will ring drs monday i rekin now,see if i can get app,i let you no wot he say x:smile:

#5
I think u are a lovely person from your posts.Sorry u suffering xxx
neenagxx

#6
thankyou neenag xx:smile:

#7
hi Ali
given the quantities and types of drugs you describe its a miracle you can type at all. You must be in enormous pain to warrant them - i didnt realise you were in such a terrible situation. Hopefully some day soon the cause of the pain can be undone instead of enormous quantities of painkillers.
best wishes
T